# SDR CALA2014021290363

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 41,411 hours, 17,983 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED MED R1 FWD GIRT BAR FITTING AREA GOUGE IN TWO PLACES IAW SRM 53-11-14 FIG 108. ACP HFEC IAW NTM'S 51-10-01 PB 6 & 51-10-04 PB 4, NO DISCREPANCIES.  FABRICATED & INSTALLED  TWO EACH REPAIR WASHERS FWD INBD & OTBD HOLES IAW SRM 53-11-14 FIG 108.
